# SDR SIMA20131227004

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 29,557 hours, 26,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Grip
- Condition: Defective
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  REPLACED INTERIOR RUBBER HAND GRIP & PERFORMED ADJUSTMENT CHECK IAW EMB 140 AMM 52-10-01.   ADJUSTMENT CHECKED GOOD.
